MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,CRKSCRW FT; SCREW, FIXATION, BONE

ARTHREX, INC. SUTR ANCH,CRKSCRW FT; SCREW, FIXATION, BONE
Model Number SUTR ANCH,CRKSCRW FT
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a rotator cuff surgery the anchor broke on the distal part.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-1928sf-45-1 driver was received for investigation.Visual inspection identified breakage along the fourth-fifth distal-most threads.No fragments were received, and no other abnormalities were noted.The method used to prepare the bone, as well as the bone quality encountered during the procedure, were not provided.A probable cause can be attributed to improper bone preparation.

Brand Name
SUTR ANCH,CRKSCRW FT
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12737747
Report Number1220246-2021-03862
Device Sequence Number4081140
Product Code HWC
UDI-Device Identifier00888867284951
UDI-Public00888867284951
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberSUTR ANCH,CRKSCRW FT
Device Catalogue NumberAR-1928SF-45-1
Device Lot Number13055489
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Supplement Date Received by Manufacturer10/12/2021
Initial Report FDA Received Date11/02/2021
Supplement Report FDA Received Date11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown